MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent.No difficulties removing the protective sheath, device was inspected before use with no issues noted.Lesion was pre-dilated.Device did not pass through a previously deployed stent.Resistance was noted at the lesion, but no excessive force was used.The inflation device remained on neutral pressure during delivery of the device.It is reported that during withdrawal of the device in the vessel/guide catheter, the stent fell off the balloon and was snared successfully.No further clinical sequelae reported.
 
Additional Manufacturer Narrative
The target lesion was in the mid lad.The lesion had slight calcification.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6306662
Report Number9612164-2017-00108
Device Sequence Number16222456
Product Code NIQ
UDI-Device Identifier00643169037410
UDI-Public00643169037410
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2018
Device Catalogue NumberRSINT22514UX
Device Lot Number0008074692
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
02/10/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date03/09/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight101